# SDR GTIA2025050138892

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 22,806 hours, 10,200 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRZ TO DES -  ROTTEN EGG SMELL. ISOLATED TO PACK 2 AND SMELL WENT AWAY. DESCRIPTION OF ODOR/FUMES: TEMPORARY, ROTTEN EGG SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN/GALLEY(LAV) AND MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM 05-50-00-810-831-A. FOUND PACK 2 TO BE CAUSE OF AIR QUALITY. NO OTHER DEFECTS NOTED. FLIGHT CREW RAN ENGINES. REF LP# 3612871-2 FOR PACK 2 MEL APPLICATION. MOC# 69742
